# SDR REXA2012072401191

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 21,247 hours, 19,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4111, ODOR OF ELECTRICAL WIRE BURNING, WHILE PASSING THROUGH 1,000 FT AGL.  THIN LAYER OF SMOKE APPEARED FROM GASPERS.  DID AIR RETURN, NO EMERGENCY DECLARED.  COMPLIED WITH SMOKE AND FUMES WORKSCOPE.  RAN ENGINES AND PACKS NO ODOR OR SMOKE FOUND.  OPS CHECKED GOOD AND NO FINDINGS AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
